Matrix Science Mathematic (MSMK)

Jackknife Replication Variance Estimation of Population Total Under Systematic Sampling With Varying Probabilities

January 12, 2018 Posted by In Matrix Science Mathematic (MSMK)

ABSTRACT

Jackknife Replication Variance Estimation of Population Total Under Systematic Sampling With Varying Probabilities

Journal: Matrix Science Mathematic (MSMK)
Author: Khadija Fatima, Zahoor Ahmed and Abeeda Fatima

This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited

DOI: 10.26480/msmk.01.2017.34.39

Systematic sampling with probability proportional to size either randomized or non-randomized, has been used in a number of large scale household survey. Even this sampling technique has been widely used in forestry for the estimation of volume of timber. So in this paper general class of estimators has been developed for estimating population total using multi-auxiliary variables under Horvitz and Thompson estimator for systematic sampling. The expressions of bias and mean square error derived up to first order approximation along with the Jackknife replication variance estimation. The detailed simulation study has also been carried using madow systematic sampling procedure.
Pages 34-39
Year 2017
Issue 1
Volume 1

Download